# SDR DALA2024121111611

- Difficulty date: December 4, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 63,649 hours, 45,417 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Not Reported
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- MONITOR LOG REQUIRES PERMANENT REPAIR INSTRUCTIONS FOR ER/A 542233-14AD SECTION IV PRIOR TO 30-NOV-2025. CONTACT LIAISON ENGINEERING, DEP 555, FOR INSTRUCTIONS. DISCONTINUE REVENUE SERVICE ON OR PRIOR TO 30-NOV-25. PERMANENT REPAIR REQUIRED PER ERA 542233-14AD. ASSOCIATED ER/A 00-542233 ADDED FOR AC 9506. **REDEFERRED LOG TO QC, ESTAB MON INSP **. (LP #0692109)
